# SDR DL76L080825

- Difficulty date: May 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 51,895 hours, 7,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T51143
- Condition: Corroded
- Location: Bs 720
- Part time: 51,895 hours, 7,692 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 720 RBL 26 UPPER CHORD.  REPAIRED FLOORBEAM PER SRM 53-00-01 FIG 201.
